I have had my j pouch for 5 years and have numerous issues - way too many to go into now. I have been feeling nauseous for several days (had second moderna vaccine 3 days ago) - not sure it’s related but overall feel crappy. For the past 2 days I have had light green watery stool (for lack of a better word). I had extreme pain in my stomach in middle of night but that’s ok now. Anyone every experience this? I don’t think it’s pouchitis.
Replies sorted oldest to newest
Diarrhea that develops within 72 hours of the shot can be a vaccine side-effect. The green color just means that things are moving fast in there, and some bile is showing up.
Other things can cause diarrhea, of course, including food poisoning and GI infections. In any case, I hope it clears up soon and that you can stay hydrated.
Sorry to hear that! That definitely sounds like bile. Sometimes when I have juice, it comes out green, not sure if you had juice recently. Hopefully everything will clear up, I am glad your pain cleared up.
How are you feeling now, any changes?
Thanks Lauren. I don’t drink juice. I had a light dinner and feel better. Dinner has stayed down so far. Thank you for reaching out.
Definitely could be related to your vaccine. I also had the Moderna vaccine. Second shot really affected me. Felt like crap for several days. I did not have unusual diarrhea, but I definitely lost my appetite. Each day I felt better and I was back to baseline after 5 days or so. Totally worth it in my mind in order to get closer to herd immunity and back to normal life!
Thank you Jan. I am glad I reached out. I don’t often come on this website - very helpful.